# SDR 99ZZZX749

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407GA
- Make and model: Bell 407
- Aircraft serial: 53104
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Wire
- Part number: 05001756003
- Condition: Misinstalled
- Location: Adf
- Component: KA87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SHIELD WOULD NOT RING ON PIN 89 OF THE ANTENNA CONNECTOR.  OPENED CONNECTOR AND FOUND DRAIN WIRE INCORRECTLY TERMINATED ON WIRE.  (STRIPPED END WAS PUSHED PAST SOLDER SLEEEVE).
